MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; FIBER, MEDICAL, ABSORBENT

MEDLINE INDUSTRIES, INC. MEDLINE; FIBER, MEDICAL, ABSORBENT
Model Number MDT2168304
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
While placing sterile drapes for a total joint surgery, dr.Noticed a piece of light brown fuzz between the folds of a sterile towel.The towel was immediately removed from the sterile field.The surgery proceeded as planned.

Brand Name
MEDLINE
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key24686863
Report Number24686863
Device Sequence Number13193284
Product Code FRL
UDI-Device Identifier20888277653617
UDI-Public(01)20888277653617
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDT2168304
Device Catalogue NumberMDT2168304
Device Lot Number6052510012VN
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Date Report Sent to FDA03/16/2026